For years now I have sought diagnosis, always to be placated and told "it's all in your head".Well, it isn't in my head...it's my whole body...always feel like I stepped out of a freezer! Even in 98 degree heat, I need a sweater! People actually recoil when they touch me, cauz I am so dang cold! I avoid shaking hands now, as it makes people shiver to touch me! I feel like I move in slow-mo....have no energy and since turning 18, have not been able to shed one pound, without starving myself. If I eat 500 calories or under a day, I only lose 1 pound a week. I am an active mum, and college student, who holds a part time job, so it isn't from inactivity. To give you an idea of HOW low my body temp is, it ranges from 95.2 to 96.6....if my temp is 98, I am sick.
My B/P also runs quite low....95/55...to 112/60. Sadly this condition does not only effect me, but all the women in my family, so I know it isn't all in my head...I feel like I am taking crazy pills, b/c it can't be normal to feel like an ice cube year round!
I have had thyroid tests...all came back fine.... I do not have diabetes, but do have hiritsuism, and very dry skin. Also thinning hair, lack of body hair growth,always tired, groggy.....I am on no meds...dr thinks my low b/p is causing most of my problems. At this point, I will see any dr who thinks that they can help me...I am sick of freezing all the time...in my house the heat is on 80, and I am still wearing 2 shirts, a fleece bathrobe,heavy socks and slippers, and am still cold! I would just once like to feel normal, and feel warm. Interestingly enough, if I get too warm, I break out in hives or rashes...and get very nauseated. ANYone have any answers?:(
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?